Atomic transitions in q-deformed fields

Agarwal, G. S. ; Chaturvedi, S. (1992) Atomic transitions in q-deformed fields Modern Physics Letters A, 7 (26). pp. 2407-2413. ISSN 0217-7323

Full text not available from this repository.

Official URL:

Related URL:


Unusual probabilities of absorption and emission of quons by an atomic medium are reported. The deviations from the usual atomic transition probabilities can be used as an evidence for quons if they were to exist and were to interact with matter.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:89801
Deposited On:02 May 2012 13:07
Last Modified:28 Jun 2012 05:47

Repository Staff Only: item control page